Adaptive Wavelet Scheme for Singularly Pertubed Boundary Value Problems
Result description
The paper is concerned with theoretical and computational issues of a numerical resolution of a singularly pertubed boundary value problem. We use a modification of an adaptive wavelet method from [3] with a cubic spline-wavelet basis [2] and efficient matrix-vector multiplication [1]. Theoretical advantages of an adaptive wavelet scheme as well as a numerical example will be presented.
Keywords
spline waveletadaptive wavelet methodsingularly pertubed problem
The result's identifiers
Result code in IS VaVaI
Result on the web
http://proceedings.aip.org/resource/2/apcpcs/1497/1/132_1?isAuthorized=no
DOI - Digital Object Identifier
Alternative languages
Result language
angličtina
Original language name
Adaptive Wavelet Scheme for Singularly Pertubed Boundary Value Problems
Original language description
The paper is concerned with theoretical and computational issues of a numerical resolution of a singularly pertubed boundary value problem. We use a modification of an adaptive wavelet method from [3] with a cubic spline-wavelet basis [2] and efficient matrix-vector multiplication [1]. Theoretical advantages of an adaptive wavelet scheme as well as a numerical example will be presented.
Czech name
—
Czech description
—
Classification
Type
D - Article in proceedings
CEP classification
BA - General mathematics
OECD FORD branch
—
Result continuities
Project
—
Continuities
S - Specificky vyzkum na vysokych skolach
Others
Publication year
2012
Confidentiality
S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů
Data specific for result type
Article name in the collection
APPLICATIONS OF MATHEMATICS IN ENGINEERING AND ECONOMICS (AMEE '12)
ISBN
978-0-7354-1111-1
ISSN
—
e-ISSN
—
Number of pages
6
Pages from-to
132-137
Publisher name
AMER INST PHYSICS
Place of publication
MELVILLE, NY 11747-4501 USA
Event location
Sozopol, BULGARIA
Event date
Dec 6, 2012
Type of event by nationality
EUR - Evropská akce
UT code for WoS article
312260000018
Basic information
Result type
D - Article in proceedings
CEP
BA - General mathematics
Year of implementation
2012